# SDR SWIA2025031106

- Difficulty date: March 6, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N240SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000580
- Aircraft time: 20,891 hours, 15,354 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

GOT CABIN ALTITUDE HI WARNING MESSAGE WHEN DESCENDING THROUGH FL210 CABIN ALTITUDE INCREASED TO 12000. WENT THROUGH THE QRC AND QRH PERFORMED EMERGENCY DESCENT, MESSAGE EXTINGUISHED UPON REACHING 10,000.    (FLIGHT 3863)    REMOVED AND REPLACED LH NAPRSOV AND CLEARED MEL 36-11-3 IAW AMM 36-11-03.  REMOVED AND REPLACED THE RH HPRSOV IAW AMM 36-11-01 MAKING BOTH BLEED 1 AND 2 FUNCTIONING CORRECTLY.  PERFORMED HIGH POWER ENGINE RUNS IAW AMM 71-00-00 AND OPS CHECK GOOD AT THIS TIME.  PERFORMED FUNCTIONAL TEST OF THE PRESSURIZATION CONTROL WITH BOTH BLEEDS AND FUNCTIONAL CHECK GOOD AT THIS TIME.  INSPECTED BOTH PACK DUCTING FOR LOOSE OR DAMAGED BELLOWS AND FOUND NO FAULTS OR LEAKS.   PLEASE REFERENCE AML 1553726 FOR WORK PERFORMED.  NO MESSAGES PRESENT AT THIS TIME AND AIRCRAFT IS OK FOR CONTINUED SERVICE.
